VOL. 32 · NO. 1 | Spring 2002
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 32 (1), (Spring 2002)
No abstract available
Articles
Ulrich Albrecht
Rocky Mountain J. Math. 32 (1), 1-23, (Spring 2002) DOI: 10.1216/rmjm/1030539605
No abstract available
Stephen Bricher
Rocky Mountain J. Math. 32 (1), 25-43, (Spring 2002) DOI: 10.1216/rmjm/1030539606
KEYWORDS: Integro-parabolic equations, Blow-up, asymptotic behavior, method of stationary states, 35B40, 35K55, 35K57
No abstract available
Wł odzimierz J. Charatonik, Alicja Samulewicz
Rocky Mountain J. Math. 32 (1), 45-69, (Spring 2002) DOI: 10.1216/rmjm/1030539607
KEYWORDS: size, continuum, open, monotone, diameter, Whitney map, 54B20, ‎54C30, 54E40, 54F15
No abstract available
Janet Chen, Susan Morey, Anne Sung
Rocky Mountain J. Math. 32 (1), 71-89, (Spring 2002) DOI: 10.1216/rmjm/1030539608
No abstract available
Ajai Choudhry
Rocky Mountain J. Math. 32 (1), 91-104, (Spring 2002) DOI: 10.1216/rmjm/1030539609
No abstract available
N. de Grande-de Kimpe, C. Perez-Garcia
Rocky Mountain J. Math. 32 (1), 105-122, (Spring 2002) DOI: 10.1216/rmjm/1030539610
No abstract available
John A. Ewell
Rocky Mountain J. Math. 32 (1), 123-128, (Spring 2002) DOI: 10.1216/rmjm/1030539611
KEYWORDS: sextuple product identity, sum-of-divisors function, 11N64, 05A19
No abstract available
A.D. Gadjiev, C. Orhan
Rocky Mountain J. Math. 32 (1), 129-138, (Spring 2002) DOI: 10.1216/rmjm/1030539612
KEYWORDS: statistical convergence, positive linear operator, the Korovkin theorem, Weierstrass approximation theorem, 41A10, 41A25, 41A36, 40A05, 40A30
No abstract available
Janusz Gwoździewicz, Arkadiusz Pł oski
Rocky Mountain J. Math. 32 (1), 139-148, (Spring 2002) DOI: 10.1216/rmjm/1030539613
KEYWORDS: Affine curves, singularity, irregular value, polynomial automorphism, 32S55
No abstract available
Masanobu Kaneko, Katsuichi Tachibana
Rocky Mountain J. Math. 32 (1), 149-165, (Spring 2002) DOI: 10.1216/rmjm/1030539614
No abstract available
Mihi Kim
Rocky Mountain J. Math. 32 (1), 167-178, (Spring 2002) DOI: 10.1216/rmjm/1030539615
No abstract available
Yong Chang Kim, Toshiyuki Sugawa
Rocky Mountain J. Math. 32 (1), 179-200, (Spring 2002) DOI: 10.1216/rmjm/1030539616
KEYWORDS: pre-Schwarzian derivative, uniformly locally univalent, growth estimate, coefficient estimate, 30C45, 30C50, 30C80
No abstract available
Clark Kimberling
Rocky Mountain J. Math. 32 (1), 201-225, (Spring 2002) DOI: 10.1216/rmjm/1030539617
No abstract available
L. Kohaupt
Rocky Mountain J. Math. 32 (1), 227-253, (Spring 2002) DOI: 10.1216/rmjm/1030539618
No abstract available
Anatoly B. Korchagin, David A. Weinberg
Rocky Mountain J. Math. 32 (1), 255-347, (Spring 2002) DOI: 10.1216/rmjm/1030539619
KEYWORDS: algebraic curve, quartic curve, isotopy classification, 14P25, 14H45, 14N10, 51N10, 51N35
No abstract available
Ming-Chia Li
Rocky Mountain J. Math. 32 (1), 349-356, (Spring 2002) DOI: 10.1216/rmjm/1030539620
KEYWORDS: 37C50, 34A45, 37N30, 65L05
No abstract available
Jerry Morris
Rocky Mountain J. Math. 32 (1), 357-370, (Spring 2002) DOI: 10.1216/rmjm/1030539621
No abstract available
M.A. Nyblom
Rocky Mountain J. Math. 32 (1), 371-383, (Spring 2002) DOI: 10.1216/rmjm/1030539622
No abstract available
Marius Overholt
Rocky Mountain J. Math. 32 (1), 385-388, (Spring 2002) DOI: 10.1216/rmjm/1030539623
No abstract available
Back to Top